Birth Control pill affecting skin?

< REFRESH >
Topic Title: Birth Control pill affecting skin?
Created On: 05/15/2001 04:41 PM

View topic in raw text format.

Bookmark and Share

 05/15/2001 04:41 PM

Author Icon
notshown

Posts: 1369

Posted in alt.skincareI was wondering, can being on the birth control pill affect your skin? When Im on it my face is soooooo dry but when I stop taking it for the 7 days that I have my period my skin is alot less dry. Are the two things related or am I just imagining it? Thanks
    REPLY     Quote     Top     Bottom    
 05/15/2001 04:41 PM

Author Icon
notshown

Posts: 1369

Posted in alt.skincareI was wondering, can being on the birth control pill affect your skin? When Im on it my face is soooooo dry but when I stop taking it for the 7 days that I have my period my skin is alot less dry. Are the two things related or am I just imagining it? Thanks
    REPLY     Quote     Top     Bottom    

Bookmark and Share

View topic in raw text format.
< REFRESH >
 Register
 Login
 Main Page
 Wound News
Feature Story
Wounds Technology
Real Life Recoveries
 Education Center
Conditions
Procedures
Wound Assessment
Pressure Ulcer Center
Skin Care Guide
Nutrition Guide
Dr. Wayne Caputo  Uterus
 Hero™

Dr. Wayne Caputo:
Revolutionizing Treatment of Ulcers.
About Heroes
 Community
Wounds1 Forums
 Reference
Ask an Expert
Locate a Burn Center
Reference Library
Video Library
 Bookmark Us
 
advertisement
Home About Us Press Jobs Advertise With Us Contact Us
advertisement
© 2019 Body1 All rights reserved.
Disclaimer: The information provided within this website is for educational purposes only and is not a substitute for consultation with your physician or healthcare provider. The opinions expressed herein are not necessarily those of the Owners and Sponsors of this site. By using this site you agree to indemnify, and hold the Owners and Sponsors harmless, from any disputes arising from content posted here-in.

test